# SDR ASOA2020020433010

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 39,542 hours, 31,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT EMERGENCY EXIT AFT MARKER WOULD NOT TEST. MAINTENANCE REPLACED #4 EMERGENCY LIGHT INVERTER. OPERATIONAL CHECKS WERE GOOD
